Lemsip All-In-One Lemon Hot Drink 10 Pack
- You are supporting a community pharmacy
- Low stock - 5 items left
- Inventory on the way
Lemsip Max Multi-Symptom Relief All in One Cold & Flu Lemon 10 Sachets
Lemsip Multi-Symptom Relief, helps provide temporary relief from the symptoms of cold and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain. It also helps loosen and clear chest congestion & reduces fever.
Keep to the recommended dose.
Pour contents of sachet into mug and fill with hot water, but not boiling water. Stir until dissolved. If preferred, you can sugar, honey or your usual sweetener to sweeten the taste
How much to take:
- For adults and children over 12 years old: 1 sachet.
- Dosage may be repeated every 4-6 hours as required. With a maximum of 4 sachets in 24 hours.
Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Paracetamol 1000mg.
Store below 25°C in a dry place.
Do not use in children 12 years and under.
Unless a doctor has advised:
Adults: Do not use for more than a few days at a time.
Do not give this medicine to children over 12 years and adolescents for more than 48hours.
Unless advised by a doctor or pharmacist:
Do not take with other product containing paracetamol.
Consult your doctor before taking this medicine:
- If you are pregnant or breastfeeding.
- If have high blood pressure, heart problems.
- If you are taking anti-depressant medication.
- Do not take with other medicines intended to treat the symptoms of the common cold.
While using this product.
- This product may cause sleeplessness.
- If symptoms persist consult your doctor or pharmacist.
Do not use if security seal or blister is torn or damaged.